BibTeX record journals/cg/Sasmor04

download as .bib file

@article{DBLP:journals/cg/Sasmor04,
  author    = {Joshua C. Sasmor},
  title     = {Fractals for functions with rational exponent},
  journal   = {Computers {\&} Graphics},
  volume    = {28},
  number    = {4},
  pages     = {601--615},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.cag.2004.04.014},
  doi       = {10.1016/j.cag.2004.04.014},
  timestamp = {Wed, 17 May 2017 10:56:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cg/Sasmor04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics